MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil concerto could not be advanced.It was reported that the reported device and all accessory devices were prepared as indicated in the instructions for use.No patient symptoms or complications were reported.Additional information was received stating that a new product was used to complete the procedure.Cause of the resistance was unknown.A continuous saline flush was administered and maintained as indicated in the ifu.The information is confirmed by the physician.
 
Additional Manufacturer Narrative
This event is reported conservatively at this time based on reported analysis findings for which indicate a possible reportable event.H3.Product analysis: equipment used: video inspection system (m-85519), ruler (m-83361), camera (panasonic lumix dmc-zs5 as found condition: the concerto device was returned for analysis within a shipping box, within a resealable plastic pouch, within an opened concerto outer carton, within an opened concerto inner pouch and outside its returned introducer sheath.The unknown micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: no damages or irregularities were found with the introducer sheath.The concerto pusher was found with multiple kinks near the break indicator and one break on the break indicator.The concerto implant coil was found damaged outside its returned introducer sheath.Testing/analysis: the concerto coil could not be placed back within the introducer sheath due to the damages.The concerto coil could not be used for resistance testing due to the damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was confirmed as the damages found were consistent with resistance.Possible causes for coil resistance in catheter include, but not limited to, lack of hydration before procedure, user does not maintain continuous flush, damaged micro catheter, incompatible micro catheter, or tortuous anatomy.Customer reported the devices were prepared per ifu.The likely cause could not be determined.The returned concerto implant coil was found damaged, and the pusher was found kinked/broken.Customer did not report finding any damage during preparation per ifu; therefore, it is possible damage occurred during the attempt to push the coil into the micro catheter against the reported resistance.As the unknown micro catheter used in the event was not returned for analysis, any contribution of the micro catheter towards the resistance could not be determined.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22683462
Report Number9617601-2025-00771
Device Sequence Number9663412
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280107(10)230400595
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number230400595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown